Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Vimpat?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4356 Questions

default
Posted on Fri, 15 May 2015 in General Health
Question: I started taking vimpat now I'm up to 200mg twice a day the last couple days I have been vomiting what should I do tried calling my dr but he never called back
doctor
Answered by Dr. Prof. Kunal Saha 19 minutes later
Brief Answer:
antiemetic needs to be taken

Detailed Answer:
Thanks for asking on HealthcareMagic.

Vimpat (lacosamide) is known to have the side effects of nausea and vomiting. I would suggest you to switch to the previous alternative that you were using, and to use some antiemetic as of now. Amongst over the counter medications, certain antihistamines may help prevent nausea and vomiting. These include dimenhydrinate (brand name: Dramamine) and meclizine hydrochloride (brand name: Dramamine Less Drowsy). If that does not help, visiting the ER of a hospital would be a better idea.

Regards
Dr. Kunal Saha
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Lacosamide

doctor1 MD

our son AAdi is 9 years , he's been diagnosed with temporal lobe epilepsy- partial complex. it's been appx 4 months, started June this year, we...

doctor1 MD

Having a new problem with low sodium. Level has dropped from 135 to 126 in less than a week. This is for my boyfriend who has very advanced MS. He...

doctor1 MD

I was doing training last week for my job, and the next thing I know I am in the hospital not knowing what is going on. I guess I was told I was...

doctor1 MD

My Dad is has epilepcy since he was 15. He is now 62 and is on multiple medicine but having fts daily and is taking time to recover. Can u suggest.

doctor1 MD

I have been diagnosed as having partial seizures , and I am having dizziness every day

doctor1 MD

Thank you. I am the parent of a 54year old son - massive stroke at age 40. We have cared for him in our home since that time. He was seizure free...